# SDR CALA2025090208352

- Difficulty date: September 1, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N26210
- Make and model: Boeing 737824
- Aircraft serial: 28770
- Aircraft time: 81,509 hours, 30,245 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO, AND EMERGENCY EXIT LIGHTS ANNUNCIATORS 1/2 ILLUMINATED. REMOVED FORWARD CARGO AND EMERGENCY EXIT LIGHTS ANNUNCIATORS REMOVED AND REPLACED BURNED OUT #387 LIGHT BULBS. OPS CHECK GOOD.
